# SDR DALA2016090106328

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 11, LT WING, OTBD SIDE STA XRS=168 APPROXIMATELY STR 11, LT WING WAS REPAIRED IAW DWG NR SR-09570100, REV B AND ER/A 549281-14AD, REV ORIGINAL REPETITIVE INSPECTION WILL BE MONITORED WITH LOG PAGE 2660039 IAW ERA 549281-14AD, REV ORIGINAL, SECT 2.
